Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Vishnu D. Sharma
Title: Quasilinear hyperbolic systems, compressible flows, and waves
Additional book information: Chapman & Hall/CRC Monographs and Surveys in Pure and Applied Mathematics, 142. CRC Press, Boca Raton, FL, 2010, xiv + 268 pp., ISBN 978-1-4398-3690-3

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Helge Kristian Jenssen
Affiliation: Penn State University
Email: hkj1@psu.edu
Journal: Bull. Amer. Math. Soc. 49 (2012), 591-596
DOI: https://doi.org/10.1090/S0273-0979-2011-01356-8
Published electronically: September 13, 2011
Review copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.